MathSciNet Relay Station
MathSciNet bibliographic data
MR1399313 62J20
Wei, Bo-Cheng; Hickernell, Fred J. Regression transformation diagnostics for explanatory variables. Statist. Sinica 6 (1996), no. 2, 433–454.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement